# SDR USAA050834

- Difficulty date: July 5, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Part time: 52,779 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CORRODED 10 INCHES, UNDER STRAP AT THE AFT CARGO COMPARTMENT DOOR OPENING.  REMOVED DAMAGE, FABRICATED AND INSTALLED NEW PART IAW BOEING DWG 65-47957 AND SRM 51-10-02.  (M)
